# SDR 3EJA2024080124

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N869JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605159
- Aircraft time: 6,915 hours, 5,788 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GREEN LEFT LANDING GEAR LIGHT ON APPROACH. UNSAFE GEAR CONDITION. DECLARED EMERGENCY. DIVERTED TO PBI. DID THE LOWER APPROACH BURN OFF SOME FUEL AND HAD AN UNEVENTFUL LANDING. THE LIGHT DID COME ON, FINALLY ON SHORT APPROACH INTO PALM BEACH.
